# SDR 07FDEA00931

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO OLD NICK/CHAFING MARKS AT THE INTERNAL SKIN OF FWD CARGO DOOR C20A-25A, LONGERON 4-5.  REPAIR WAS PERFORMED BY INSTALLING A DOUBLER IAW LHT SDR.
